# SDR DALA1018671804

- Difficulty date: August 1, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 35,838 hours, 9,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY LIGHTS FOUND RIGHT AFT EMERGENCY OVERWING EXIT DOOR INOPERATIVE.  REPLACED BOTH CHARGER BATTERY PACKS FOR EQUIPMENT M1671 (2010-D0948)(DL764102081).
